Alert archive / Tennessee / River Flood Advisories in 2012

River Flood Advisory 9, NWS Memphis, TN

March 10, 2012Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this river flood advisory at Mar 10, 2012, 11:27 AM CST for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2012, 11:27 AM CST (17:27 UTC)
Expired
Mar 12, 2012, 11:12 AM CDT
In force
47 hr
Issued by
NWS Memphis, TN

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Osceola (OSGA4).

Action stage
24 ft
Minor stage
28 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WGUS84 KMEG 101727
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1127 AM CST SAT MAR 10 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE MISSISSIPPI RIVER...

  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-111727-
/O.NEW.KMEG.FL.Y.0008.120310T1727Z-120314T1948Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1127 AM CST SAT MAR 10 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM SATURDAY MARCH 10 UNTIL WEDNESDAY MARCH 14.
* AT 10 AM SATURDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.1 FEET TUESDAY MARCH 13.
* AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR 
  SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH 
  BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST 
  TENNESSEE.  OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN 
  THE HALES POINT AREA SOUTH OF SUGGS ROAD.

$$

ARC093-TNC097-167-111726-
/O.NEW.KMEG.FL.Y.0009.120310T1727Z-120314T1948Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1127 AM CST SAT MAR 10 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* FROM SATURDAY MARCH 10 UNTIL WEDNESDAY MARCH 14.
* AT 10 AM SATURDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET WEDNESDAY MARCH 
  14.
* AT 25.0 FEET...COLD CREEK HAS BACKED TO NEAR SUNK LAKE ROAD. FIELDS
  AND PASTURES SOUTH OF FULTON ARE FLOODING. COUNTY ROADS INSIDE THE 
  LEVEE EAST OF LUXORA AND SOUTH OF ROSA ARE BEING FLOODED BY MILL 
  BAYOU. 

$$
4 follow-up statements
667 
WGUS84 KMEG 110246
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST SAT MAR 10 2012

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-120246-
/O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CST SAT MAR 10 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL WEDNESDAY MARCH 14.
* AT 08 PM SATURDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.1 FEET TUESDAY MARCH 13.
* AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR 
  SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH 
  BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST 
  TENNESSEE.  OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN 
  THE HALES POINT AREA SOUTH OF SUGGS ROAD.

$$

ARC093-TNC097-167-120245-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CST SAT MAR 10 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL WEDNESDAY MARCH 14.
* AT 08 PM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET WEDNESDAY MARCH 
  14.
* AT 25.0 FEET...COLD CREEK HAS BACKED TO NEAR SUNK LAKE ROAD. FIELDS
  AND PASTURES SOUTH OF FULTON ARE FLOODING. COUNTY ROADS INSIDE THE 
  LEVEE EAST OF LUXORA AND SOUTH OF ROSA ARE BEING FLOODED BY MILL 
  BAYOU. 

$$
193 
WGUS84 KMEG 111519
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1018 AM CDT SUN MAR 11 2012

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-121518-
/O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 AM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL WEDNESDAY MARCH 14.
* AT 10 AM SUNDAY THE STAGE WAS 26.8 FEET AND RISING.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.0 FEET WEDNESDAY MARCH 
  14.
* AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR 
  SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH 
  BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST 
  TENNESSEE.  OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN 
  THE HALES POINT AREA SOUTH OF SUGGS ROAD.

$$

ARC093-TNC097-167-121517-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 AM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL WEDNESDAY MARCH 14.
* AT 10 AM SUNDAY THE STAGE WAS 20.8 FEET AND RISING.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET THURSDAY MARCH 15.
* AT 24.0 FEET...THE MISSISSIPPI RIVER HAS TOPPED ITS EAST BANK OVER 
  MORRIS ROAD AND IS FLOWING DIRECTLY INTO OPEN LAKE. RAPEE BAYOU 
  INSIDE THE LEVEE AT THE CRAIGHEAD POINT AREA IS BACKING INTO 
  FIELDS. MISSISSIPPI COUNTY, ARKANSAS ROAD 442 IS FLOODED AT MILL 
  BAYOU JUST INSIDE THE LEVEE.

$$
959 
WGUS84 KMEG 120213
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT SUN MAR 11 2012

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-130213-
/O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
913 PM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL WEDNESDAY MARCH 14.
* AT 09 PM SUNDAY THE STAGE WAS 27.1 FEET.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.0 FEET WEDNESDAY MARCH 
  14.
* AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR 
  SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH 
  BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST 
  TENNESSEE.  OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN 
  THE HALES POINT AREA SOUTH OF SUGGS ROAD.

$$

ARC093-TNC097-167-130213-
/O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
913 PM CDT SUN MAR 11 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL WEDNESDAY MARCH 14.
* AT 09 PM SUNDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET THURSDAY MARCH 15.
* AT 24.0 FEET...THE MISSISSIPPI RIVER HAS TOPPED ITS EAST BANK OVER 
  MORRIS ROAD AND IS FLOWING DIRECTLY INTO OPEN LAKE. RAPEE BAYOU 
  INSIDE THE LEVEE AT THE CRAIGHEAD POINT AREA IS BACKING INTO 
  FIELDS. MISSISSIPPI COUNTY, ARKANSAS ROAD 442 IS FLOODED AT MILL 
  BAYOU JUST INSIDE THE LEVEE.

$$
492 
WGUS84 KMEG 121613
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1112 AM CDT MON MAR 12 2012

...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER...
 
  AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES
  BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-121642-
/O.CAN.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1112 AM CDT MON MAR 12 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* AT 10 AM MONDAY THE STAGE WAS 27.4 FEET.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET TUESDAY MARCH 13
  THEN BEGIN FALLING.

$$

ARC093-TNC097-167-121642-
/O.CAN.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1112 AM CDT MON MAR 12 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* AT 10 AM MONDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.5 FEET TUESDAY MARCH 13
  AND THEN BEGIN TO FALL.

$$
MM

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 10, 10:23 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 10, 10:23 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 AM CST SAT MAR 10 2012

.UPDATE...MORNING UPDATE.

&&

.DISCUSSION...
VERY NICE CONDITIONS TODAY ACROSS THE MIDSOUTH FEATURING LIGHT
EAST WINDS...TEMPERATURES IN THE 60S AND PLENTY OF SUNSHINE.
ENJOY. CONDITIONS WILL DETERIORATE OVERNIGHT AS RAIN AND
THUNDERSTORMS MOVE IN FROM THE WEST. IN EXCESS OF AN INCH OF RAIN
IS EXPECTED ACROSS MOST OF THE AREA SATURDAY NIGHT...SUNDAY...INTO
SUNDAY NIGHT AS ANOTHER PROLONGED PERIOD OF SHOWERS AND
THUNDERSTORMS PLAGUE THE AREA. THE LIKELIHOOD OF SEVERE WEATHER
LOOKS MINIMAL.

&&

.PREV DISCUSSION... /ISSUED 517 AM CST SAT MAR 10 2012/

UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 305 AM CST SAT MAR 10 2012/

DISCUSSION...

CURRENTLY ACROSS THE REGION...HIGH PRESSURE CONTINUES TO BUILD IN
LEADING TO CLEAR SKIES AND TEMPERATURES IN THE LOWER TO MID 40S.
WINDS ARE NORTH EASTERLY AT AROUND 7-10KTS.

TODAY THROUGH MONDAY...AS MENTIONED ABOVE SURFACE HIGH PRESSURE
REMAINS OVER THE AREA AND WILL LEAD TO A PLEASANT DAY ACROSS THE
REGION FOR SATURDAY. HIGHS WILL REACH BACK INTO THE 60S AND SKIES
WILL REMAIN MOSTLY SUNNY. MEANWHILE A PROGRESSIVE NEGATIVELY
TILTED UPPER TROUGH AND THE ASSOCIATED 500MB CLOSED LOW WILL
CONTINUE TO PUSH NORTH EASTWARD ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES. AS THE SYSTEM APPROACHES THE MIDSOUTH ON SUNDAY
MORNING...WINDS WILL BECOME MORE SOUTHERLY INCREASING WARM AIR
ADVECTION ACROSS THE SOUTHEAST. TEMPERATURES WILL WARM INTO THE
UPPER 60S TO LOWER 70S FOR MOST OF THE AREA. SHOWERS WILL LIKELY
DEVELOP ACROSS FAR WESTERN PORTIONS OF THE MIDSOUTH AHEAD OF THE
UPPER SYSTEM AND THE ASSOCIATED SURFACE FRONT BY AROUND NOON. AT
THIS TIME IT LOOKS AS IF THE UPPER LOW WILL CONTINUE TO MOVE TO
THE NORTHEAST ACROSS CENTRAL IOWA SO THE MAIN AREA OF UPPER
FORCING SHOULD STAY WELL NORTH OF THE MIDSOUTH. WITH THIS IN
MIND...IT LOOKS AS IF THE OVERALL SEVERE THREAT IS LOW...ALTHOUGH A
FEW STRONG STORMS COULD DEVELOP. THE TRAILING COLD FRONT LOOKS AS
IF IT WILL SLOW OR POTENTIALLY STALL OUT OVER THE REGION FOR LATE
SUNDAY AND THROUGH MONDAY BEFORE FINALLY PUSHING EAST OF THE
TENNESSEE RIVER ON TUESDAY MORNING. RAINFALL TOTALS FOR THIS
PERIOD SHOULD GENERALLY BE LESS THAN 1.50 INCHES.

TUESDAY THROUGH FRIDAY...HIGH PRESSURE WILL SETUP OVER THE EAST COAST
ALLOWING FOR SOUTHERLY FLOW THAT WILL REMAIN IN PLACE THROUGH THE
PERIOD. TEMPERATURES WILL INCREASE INTO THE MID TO UPPER 70S ON
TUESDAY AND WILL PERSIST THROUGH WEEKS END. THESE INCREASED
TEMPERATURES COMBINED WITH AMPLE MOISTURE WILL KEEP CHANCES
ELEVATED FOR SCATTERED SHOWERS AND THUNDERSTORMS EVERYDAY.
ESPECIALLY DURING THE PEAK DAYTIME HEATING HOURS WHEN LOW LEVEL
TEMPERATURES INCREASE ALLOWING FOR CAPPING EROSION. GENERALLY ANY
STORMS THAT DEVELOP DURING THIS PERIOD WILL HAVE THE POTENTIAL TO
BECOME STRONG TO SEVERE AS FORECAST SOUNDINGS INDICATE CAPE
VALUES RANGING FROM 1500-2500 J/KG. THE MAIN INHIBITING FACTOR
ASIDE FROM ANY CAPPING WILL BE LACK OF ANY DYNAMIC SUPPORT. SHEAR
PROFILES LOOK RATHER BLEAK WHICH WILL LIMIT ANY ORGANIZED
CONVECTION. THEREFORE...THE MAIN THREATS WILL LIKELY BE SOME BRIEF
HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS.

NEXT WEEKEND...SCATTERED SHOWERS AND THUNDERSTORMS REMAIN A
POSSIBILITY ON SATURDAY AND SUNDAY AS WARM AIR ADVECTION REGIME
REMAINS DOMINANT. CONTINUING TO MONITOR THE NEXT SYSTEM WHICH WILL
BE APPROACHING THE REGION BY THE START OF THE FOLLOWING WEEK.

CDG

.AVIATION...

12Z TAFS

VFR CONDITIONS LIKELY TO CONTINUE AT ALL SITES THIS CYCLE. LIGHT
EAST WINDS AT 5 TO 10 KNOTS SHOULD VEER SOUTHEAST LATE...WITH
INCREASING MID AND HIGH LEVEL MOISTURE STREAMING IN FROM THE
SOUTHWEST. SCATTERED...TO POSSIBLY BROKEN MVFR DECK WILL ALSO
DEVELOP AND SURGE NORTHWARD AT THE TAIL END OF THE CYCLE. HIGHER
CONFIDENCE THAT MVFR CIGS WILL OCCUR JUST BEYOND THIS TAF PERIOD.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  66  49  71  60 /   0  20  70  90
MKL  65  43  69  59 /   0  10  50  80
JBR  60  45  65  56 /   0  30  80  90
TUP  68  44  69  57 /   0  10  40  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 10, 3:14 AM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
314 AM CST SAT MAR 10 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
314 AM CST SAT MAR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:37 PM CSTRiver Flood AdvisoryMEGHardin4 days
Mar 10, 11:27 AM CSTRiver Flood AdvisoryMEGDyer, Lauderdale47 hr

Nearby

River Flood Advisories in Tennessee, 2012River Flood Advisories in Arkansas, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.